# SDR DL73K980786

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301DL
- Make and model: Boeing 737232
- Aircraft serial: 23073
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577319
- Condition: Lightning Strike
- Location: Bs 727-777
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WINDOW BELT SKIN BETWEEN FS 727 AND 777 WAS FOUND WITH SIX LIGHTNING STRIKE DAMAGE LOCATIONS.  TWO OF THE LOCATIONS WERE REPAIRED BY DRILLING OUT AND INSTALLING .25 INCH DIA RIVETS PER THE B737 SRM.  THE REMAINING LOCATIONS WERE  BLENDED OR CUT OUT AND REPAIRED WITH CONTINUOUS DOUBLER AND TRIPLER PER ER/A 331583-14, REV A.
